# SDR A6WA2018040645757

- Difficulty date: March 26, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 35,018 hours, 33,877 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Panel
- Part number: 22850181161
- Condition: Cracked
- Location: Exhaust Pipe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE, TAIL PIPE FAIRING PANEL 446AL , THIRD FLANGE FROM FWD END IS CRACKED.  REPAIRED THE FLANGE IAW CMM 78-11-00-300-810-A01.
